MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, MINI BC PUSHLOCK; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. SUTURE ANCHOR, MINI BC PUSHLOCK; NON-DEGRADABLE FIXATN FASTENER
Model Number SUTURE ANCHOR, MINI BC PUSHLOCK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a small surgery the implant broke during insertion.All parts were retrieved.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Corrections: d2a, d2b.Additional information: d9, g3, h3, h6.The complaint allegation was not confirmed.No evidence of the implant being broken was received.One unpackaged ar-8825bc-1 batch 15346888 was received for evaluation.Visual inspection found that the screw/implant was not returned.No damage to the tip or shaft was identified.Functional testing was performed by moving the inner and outer shafts, looking for resistance.No issues were found.The most likely cause of the reported failure is a user error, which includes misaligned insertion and/or prying or levering the device with excessive force during use, which ultimately damages the device.

Brand Name
SUTURE ANCHOR, MINI BC PUSHLOCK
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21949886
Report Number1220246-2025-01856
Device Sequence Number12961849
Product Code MBI
UDI-Device Identifier00888867247918
UDI-Public(01)00888867247918(11)241112(17)261031(10)15346888
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K063479
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURE ANCHOR, MINI BC PUSHLOCK
Device Catalogue NumberAR-8825BC-1
Device Lot Number15346888
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Supplement Date Received by Manufacturer07/22/2025
Initial Report FDA Received Date05/02/2025
Supplement Report FDA Received Date08/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown